# SDR SWAA2024020950761

- Difficulty date: February 9, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 37,767 hours, 17,560 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXITS EMERGENCY EXIT SIGN LIGHTS INOP<[01] R&R?D POWER PACK ASSY AND BATTERY PER AMM 33-51-06. OPS CKS GOOD
